Carbamazepine, hepatotoxicity, organic solvents, and paints

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

Hepatotoxicity secondary to carbamazepine is a serious condition which can be fatal. However, other concomitant medications or environmental factors may be the offending agents. In this case report, hepatotoxicity secondary to organic solvents and paints is described.

Original languageEnglish (US)
Pages (from-to)250-252
Number of pages3
JournalSeizure
Volume8
Issue number4
DOIs
StatePublished - Jan 1 1999

Fingerprint

Paint
Carbamazepine

All Science Journal Classification (ASJC) codes

  • Clinical Neurology
  • Neurology

Cite this

@article{48826b071141483bb2e79ae42583be8e,
title = "Carbamazepine, hepatotoxicity, organic solvents, and paints",
abstract = "Hepatotoxicity secondary to carbamazepine is a serious condition which can be fatal. However, other concomitant medications or environmental factors may be the offending agents. In this case report, hepatotoxicity secondary to organic solvents and paints is described.",
author = "Kenneth Kaufman",
year = "1999",
month = "1",
day = "1",
doi = "https://doi.org/10.1053/seiz.1999.0281",
language = "English (US)",
volume = "8",
pages = "250--252",
journal = "Seizure : the journal of the British Epilepsy Association",
issn = "1059-1311",
publisher = "W.B. Saunders Ltd",
number = "4",

}

Carbamazepine, hepatotoxicity, organic solvents, and paints. / Kaufman, Kenneth.

In: Seizure, Vol. 8, No. 4, 01.01.1999, p. 250-252.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Carbamazepine, hepatotoxicity, organic solvents, and paints

AU - Kaufman, Kenneth

PY - 1999/1/1

Y1 - 1999/1/1

N2 - Hepatotoxicity secondary to carbamazepine is a serious condition which can be fatal. However, other concomitant medications or environmental factors may be the offending agents. In this case report, hepatotoxicity secondary to organic solvents and paints is described.

AB - Hepatotoxicity secondary to carbamazepine is a serious condition which can be fatal. However, other concomitant medications or environmental factors may be the offending agents. In this case report, hepatotoxicity secondary to organic solvents and paints is described.

UR - http://www.scopus.com/inward/record.url?scp=0033150548&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0033150548&partnerID=8YFLogxK

U2 - https://doi.org/10.1053/seiz.1999.0281

DO - https://doi.org/10.1053/seiz.1999.0281

M3 - Article

VL - 8

SP - 250

EP - 252

JO - Seizure : the journal of the British Epilepsy Association

JF - Seizure : the journal of the British Epilepsy Association

SN - 1059-1311

IS - 4

ER -